# SDR AWXA9500296

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-6 INSPECTION, FOUND CORROSION OUT OF LIMITS ON FLOORBEAM AT BS 377.7 LBL 1, 2, 6, 10, 47 AND 51.  REPAIRED PER ER 5 53 12 04 AND SRM 53 10 51.  (Z)
